# SDR ASAA2021042234633

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,381 hours, 8,207 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED WINDOW HEAT SYSTEM OPERATIONAL TEST PER B737-900 AMM 30-41-00-710-801. OPERATIONAL TEST GOOD. PERFORMED WINDOW HEAT CONTROLLER BITE TEST PER AMM 30-41-11-710-801. BITE TEST GOOD. NO DEFECTS NOTED. NO FURTHER MAINTENANCE ACTION NECESSARY.
